Reducibility of linear systems of difference equations with almost periodic coefficients
Abstract
For the linear systemof difference equations $x(t + 1) = Ax(t) + P(t)x(t)$, where the matrix $P(t)$ is almost periodic, sufficient conditions are given, which reduce it to a system with a constant matrix.
Published
25.12.1993
How to Cite
MartynyukD. I., MitropolskiyY. A., and TynnyiV. I. “Reducibility of Linear Systems of Difference Equations With Almost Periodic Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 45, no. 12, Dec. 1993, pp. 1661–1667, https://umj.imath.kiev.ua/index.php/umj/article/view/5974.
Issue
Section
Research articles